So this morning was my first Lupron shot. It went fairly easily, although I still have a slight sore spot from it. I seem to recall NOT bruising from the Lupron last time, but maybe my memory is fuzzy.
What’s really been obnoxious are these horrendous birth control pills. I started them on the 23rd of May, and have been taking them at night. And the side effects are just awful. I’m nauseous, can’t eat, and have serious stomach pains EVERY morning at about the 12 hour mark from when I took it. Some days it’s worse than others, but I will be THRILLED when June 9th comes and I take the last one.
I’ve spent a lot of time thinking about how I’m going to feel if this doesn’t work. Don’t try and tell to “be positive” or just “wait and see.” I’m not that person. I need to talk about all the various angles and way things could go, and really try and prepare myself for disappointment.
So, it’s finally June, and finally doing shots. The next dr. appt. is the 14th for a baseline check.